# SDR USAA070697

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328, BL 50, FLOORBEAM T-CAP HAS CORROSION.  REMOVED PREVIOUS REPAIR & INSTALLED/SPLICED IN NEW T-CAP PER SRM 53-10-50 FIG 201; CORR TASK C53-107, DEFECT SIZE:  24 INCHES.
